Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-204Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-256Algebraic K-theory of spaces: a manifold approach
In: Current trends in algebraic topology, Jg. vol. 1, S. 141-184Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-60An un-delooped version of algebraic K-theory
In: Journal of Pure and Applied Algebra, Jg. 79 H. 3, S. 255-270The "fundamental theorem" for the algebraic K-theory of spaces. I
In: Journal of Pure and Applied Algebra, Jg. 160 H. 1, S. 21-52The "fundamental theorem" for the algebraic K-theory of spaces. II: The canonical involution
In: Journal of Pure and Applied Algebra, Jg. 167 H. 1, S. 53-82MacLane homology and topological Hochschild homology
In: Journal of Pure and Applied Algebra, Jg. 82 H. 1, S. 81-98MacLane homology and topological Hochschild homology
In: Mathematische Annalen, Jg. 303 H. 1, S. 149-164On irreducible 3-manifolds which are sufficiently large
In: The Annals of Mathematics (2), Jg. 87 H. 1, S. 56-88On the construction of the Kan Loop Group
In: Documenta Mathematica, Jg. 1, S. 121-126